RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 2, Pages 101–124 (Mi aa1325)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

On asymptotic properties of polynomials orthogonal with respect to varying weights and related topics of spectral theory

I. E. Egorova, L. A. Pastur

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, Khar'kov, Ukraine

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:2, 223–240

Bibliographic databases:

Received: 15.11.2012

Citation: I. E. Egorova, L. A. Pastur, “On asymptotic properties of polynomials orthogonal with respect to varying weights and related topics of spectral theory”, Algebra i Analiz, 25:2 (2013), 101–124; St. Petersburg Math. J., 25:2 (2014), 223–240

Citation in format AMSBIB
\Bibitem{EgoPas13}
\by I.~E.~Egorova, L.~A.~Pastur
\paper On asymptotic properties of polynomials orthogonal with respect to varying weights and related topics of spectral theory
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 2
\pages 101--124
\mathnet{http://mi.mathnet.ru/aa1325}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114851}
\zmath{https://zbmath.org/?q=an:1304.37054}
\elib{http://elibrary.ru/item.asp?id=20730199}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 2
\pages 223--240
\crossref{https://doi.org/10.1090/S1061-0022-2014-01287-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074000005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924418206}


Linking options:
  • http://mi.mathnet.ru/eng/aa1325
  • http://mi.mathnet.ru/eng/aa/v25/i2/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Egorova, J. Michor, G. Teschl, “Long-time asymptotics for the Toda shock problem: non-overlapping spectra”, Zhurn. matem. fiz., anal., geom., 14:4 (2018), 406–451  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:232
    Full text:37
    References:32
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019